# SDR CALA2018020900519

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 78,003 hours, 19,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 140N266655
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE BOX HAS CORROSION ON THE INNER CENTER SHAFT SURFACE.   REMOVED AND REPLACED THE HANDLE IAW AMM 52-11-13-902-015.
